# SDR DXTA2016110706329

- Difficulty date: November 7, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N832QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258683
- Aircraft time: 7,060 hours, 5,046 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Blown
- Location: Acm
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

LOUD BANG AND THE CABIN ALTITUDE STARTED TO CLIMB COULD NOT CONTROL PRESSURIZATION. EXECUTED EMERGENCY DESCENT AND PROCEDURES. CABIN OXYGEN MASKS WERE DEPLOYED.  FOUND ACM DUCT DISCONNECTED. INSPECTED DUCT AND CLAMP NO FAULTS FOUND,  INSTALLED, AND PRESSURIZATION CHECKED GOOD.
